Numerical Methods for Conjunctive Two-dimensional Surface and Three-dimensional sud-surtace Flows

Masaru MORITA, Ben Chie Yen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)921-957
JournalInternational Journal for Numerical Methods in Fluids
VolumeVol.32
Publication statusPublished - 2000 Apr 30

Cite this

Numerical Methods for Conjunctive Two-dimensional Surface and Three-dimensional sud-surtace Flows. / MORITA, Masaru; Yen, Ben Chie.

In: International Journal for Numerical Methods in Fluids, Vol. Vol.32, 30.04.2000, p. 921-957.

Research output: Contribution to journalArticle

@article{15038a123db2475c83196f0112edbd72,
title = "Numerical Methods for Conjunctive Two-dimensional Surface and Three-dimensional sud-surtace Flows",
author = "Masaru MORITA and Yen, {Ben Chie}",
year = "2000",
month = "4",
day = "30",
language = "English",
volume = "Vol.32",
pages = "921--957",
journal = "International Journal for Numerical Methods in Fluids",
issn = "0271-2091",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - Numerical Methods for Conjunctive Two-dimensional Surface and Three-dimensional sud-surtace Flows

AU - MORITA, Masaru

AU - Yen, Ben Chie

PY - 2000/4/30

Y1 - 2000/4/30

M3 - Article

VL - Vol.32

SP - 921

EP - 957

JO - International Journal for Numerical Methods in Fluids

JF - International Journal for Numerical Methods in Fluids

SN - 0271-2091

ER -